Journal of Statistical Theory and Applications

Volume 14, Issue 3, August 2015, Pages 289 - 300

Goodness-of-fit tests for weibull populations on the basis of records

Authors
Mahdi Doostparast
Corresponding author
Mahdi Doostparast
Available online August 2015
DOI
https://doi.org/10.2991/jsta.2015.14.3.6How to use a DOI?
Keywords
Cramer-von Mises Statistics; Exponential model; Goodness of fit test; Kolmogorov-Smirnov statis- tics; Likelihood ratio test; Record data; Weibull model.
Abstract
Record is used to reduce the time and cost of running experiments (Doostparast and Balakrishnan, 2010). It is important to check the adequacy of models upon which inferences or actions are based (Lawless, 2003, Chapter 10, p. 465). In the area of goodness of fit based on record data, there are a few works. Smith (1988) proposed a form of residual for testing some parametric models. But in most cases, the variation inherent in graphical summaries is substantial, even when the data are generated by assumed model, and the eye can not always determine whether features in a plot are within the bounds of natural random variation. Consequently, formal hypothesis tests are an important part of model checking (Lawless, 2003). In this paper, Kolmogorov-Smirnov and Cramer-von Mises type goodness of fit tests for record data are pro- posed. Also a new weighted goodness of fit test is suggested. A Monte-Carlo simulation study is conducted to derive the percentiles of the statistics proposed. Finally, some real data sets are given to investigate results obtained.
Copyright
© The authors. This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
Open Access | Under Creative Commons license CC BY-NC 4.0

Download article (PDF)

Cite this article
ris
enw
bib
@article{Doostparast2015,
  title={Goodness-of-fit tests for weibull populations on the basis of records},
  author={Doostparast, Mahdi },
  year={2015},
  journal={Journal of Statistical Theory and Applications},
  volume={14},
  issue={3},
  pages={289--300},
  issn={1538-7887},
  url={http://dx.doi.org/10.2991/jsta.2015.14.3.6},
  doi={10.2991/jsta.2015.14.3.6}
}
copy to clipboarddownload